# SDR QMLA2024072220089

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N293AM
- Make and model: Bell 407
- Aircraft serial: 54617
- Aircraft time: 5,037 hours, 11,727 cycles
- Engine: Allsn 250C47B
- Engine time: 4,115 hours, 9,883 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FOUR MINUTES AFTER TAKEOFF WHILE CLIMBING TO CRUISE ALTITUDE, ENGINE OIL TEMPERATURE INDICATED 109C AND INCREASING (MAX 107C). HELICOPTER LANDED 2 MINUTES LATER AND ENGINE OIL TEMPERATURE HAD REACHED 133C.  REMOVED AND REPLACED ENGINE IAW BH 407GX MM 407-A-71-73-01-01A-720A-A OPERATIONAL TEST COMPLETED. NO DEFECTS NOTED.
